# SDR FDEA202003170582

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,907 hours, 26,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVET HEAD EXTERIOR FUSELAGE STA 1460 STR 29L. REMOVED RIVETS AT STA 1460,STR 29L IAW B 757 SRM 51-40-02-OG,REMOVED AND   REINSTALLED STRINGER SPLICE AT STA 1452 TO 1468 IAW B 757 SRM 51-40-02-OG.FOUND   CORROSION ON STRINGER SECTION,29L 100% MAT. LOSS,FOUND TO BE OUT OF LIMITS   REMOVED,FABRICATED AND INSTALLED STR. SECTION AND SPLICE REPAIR @ STA 1460 TO   1498,S-29L IAW B 757 SRM 51-10-02-OG AND 53-00-03-2R,REP 2,FIG 201.
